1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Ozempic.

Discussion in 'Other Diabetic Medications' started by milly7uk, Feb 9, 2022.

  1. milly7uk

    milly7uk · Member

    Messages:
    8
    Likes Received:
    6
    Trophy Points:
    23
    Hi
    I started to take Ozempic in December and I’m due to start my 1mg dose this evening. Just lately, I have started to ache all over, tired all the time and have headaches. I thought I had COVID at first but my LFT’s are negative. Can Ozempic cause a degree of Ketosis? Obviously my sugar intake is low to begin with but this is starting to get me down as I can’t go to the gym and I have no energy. Any thoughts appreciated.
     
  2. kateincornwall

    kateincornwall Type 2 · Well-Known Member

    Messages:
    645
    Likes Received:
    1,174
    Trophy Points:
    158
    Sorry I cant help but will watch closely as my husband is starting this very soon , I hope you get some answers
     
  3. Lamont D

    Lamont D Reactive hypoglycemia · Master

    Messages:
    13,463
    Likes Received:
    16,341
    Trophy Points:
    298
    rep

    Report this to your GP, this does sound like side effects or your body is adjusting to new meds!

    ozempic has very good results for those struggling with control.

    There are those who can do vigorous exercise, and those like me, who have great energy but are prone to trigger a liver dump, which for me is not good!

    best wishes.
     
  4. Gill63

    Gill63 · Member

    Messages:
    20
    Likes Received:
    11
    Trophy Points:
    23
    This could be Covid. LFTs not always reiable, go for a PCR.
     
  5. Happy hippy

    Happy hippy Type 2 · Well-Known Member

    Messages:
    122
    Likes Received:
    136
    Trophy Points:
    83
     
  6. Happy hippy

    Happy hippy Type 2 · Well-Known Member

    Messages:
    122
    Likes Received:
    136
    Trophy Points:
    83
    Hi Mily
    I’m on Omeprazole the 2nd dose up. I often feel tired very sleepy and achey all over.
    I have arthritis so I’m not good on the best of days.
    I was thinking it may be the Ozempic
    But it has helped my sugars a lot from 150 last year to 79 this month. My nurse is encouraging and says keep going and push through . I just go and have a nap
    Best wishes HH
     
  7. Living-by-the-beach

    Living-by-the-beach Type 2 · Well-Known Member

    Messages:
    517
    Likes Received:
    499
    Trophy Points:
    123
    @happy

    I'm 3 months in on Ozempic. I'm suffer from T2DM. I 'm making good progress I'm down 13lbs. & I'm starting to sleep better. Taking Ozempic is a struggle at first (with the side effects) but I'm making it happen. I'm on 0.5mg/week so with the large pen I'm making it last 8 weeks. Hope this helps.. I'm in no rush to move to 1.0mg/week. I'm losing weight nicely..
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook